# SDR AUS20011108

- Difficulty date: October 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 65110387
- Condition: Debonded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING SPAR CAPS DEBONDED AND CORRODED. FOUND DURING ULTRASONIC INSPECTION IAW JWP/2531/01 AND JWP/2503/01.
